Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 403, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 8, 2008, 9:56 PM CDT for 5 counties in Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 9:56 PM CDT (02:56 UTC)
- Expired
- Jun 8, 2008, 11:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 7:42 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 2.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2488 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 090255
SVRTSA
OKC037-113-117-143-147-090400-
/O.NEW.KTSA.SV.W.0403.080609T0256Z-080609T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1100 PM CDT
* AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BIGHEART TO HOMINY TO 6 MILES WEST OF MARAMEC...
MOVING EAST AT 44 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OKESA...
CLEVELAND...BARNSDALL...HALLETT...OSAGE...AVANT...JENNINGS...
BARTLESVILLE...TERLTON...OCHELATA...SKIATOOK...WESTPORT...RAMONA...
VERA...SPERRY...MANNFORD...COLLINSVILLE...OWASSO...SAND SPRINGS AND
TULSA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3670 9582 3618 9582 3599 9606 3615 9663
3616 9664 3616 9666 3619 9678 3646 9640
3697 9625
TIME...MOT...LOC 0256Z 286DEG 38KT 3691 9613 3643 9627
3621 9674
$$3 follow-up statements
000
WWUS54 KTSA 090314
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1015 PM CDT SUN JUN 8 2008
OKC037-113-117-143-147-090400-
/O.CON.KTSA.SV.W.0403.000000T0000Z-080609T0400Z/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
1015 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR PAWNEE...TULSA...NORTHERN CREEK...SOUTHEASTERN OSAGE AND
WASHINGTON COUNTIES...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARTLESVILLE TO SKIATOOK TO JENNINGS...MOVING EAST AT
44 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SKIATOOK...
WESTPORT...RAMONA...VERA...SPERRY...MANNFORD...COLLINSVILLE...
OWASSO...SAND SPRINGS...GRAY AND TULSA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3670 9582 3619 9582 3599 9606 3615 9663
3616 9664 3642 9621 3684 9612
TIME...MOT...LOC 0315Z 286DEG 38KT 3678 9597 3637 9603
3616 9650
$$000
WWUS54 KTSA 090331
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT SUN JUN 8 2008
OKC037-113-117-143-147-090400-
/O.CON.KTSA.SV.W.0403.000000T0000Z-080609T0400Z/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
1032 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN PAWNEE...TULSA...NORTHEASTERN CREEK...SOUTHEASTERN OSAGE
AND WASHINGTON COUNTIES...
AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF OCHELATA TO SKIATOOK TO
MANNFORD...MOVING EAST AT 44 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COLLINSVILLE...
OWASSO...SAND SPRINGS...GRAY AND TULSA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3670 9582 3618 9583 3599 9606 3609 9640
3616 9638 3634 9609 3668 9600
TIME...MOT...LOC 0332Z 286DEG 38KT 3665 9583 3633 9593
3612 9635
$$000
WWUS54 KTSA 090354
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT SUN JUN 8 2008
OKC037-113-117-143-147-090403-
/O.EXP.KTSA.SV.W.0403.000000T0000Z-080609T0400Z/
WASHINGTON OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
1053 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE...TULSA...
NORTHEASTERN CREEK...SOUTHEASTERN OSAGE AND WASHINGTON COUNTIES
EXPIRES AT 1100 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3670 9582 3618 9583 3599 9606 3609 9640
3616 9638 3634 9609 3668 9600
TIME...MOT...LOC 0353Z 286DEG 38KT 3659 9556 3627 9567
3606 9609
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:21 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 8, 8:21 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
821 PM CDT SUN JUN 8 2008
.DISCUSSION...
THUNDERSTORM ARE APPROACHING AREA A LITTLE FASTER THAN EXPECTED.
UPDATED TO REFLECT THIS AND TO ADD AREAL COVERAGE WORDING SO
THOSE COUNTIES IN THE SEVERE THUNDERSTORM WATCH WOULD HAVE POPS
AND WEATHER REFLECTIVE OF THE RISK. EXPECT THE EVENT TO SHIFT
FROM A SEVERE THREAT TO A FLASH FLOOD RISK OVERNIGH. WILL LEAVE
THE FLASH FLOOD WATCH AS IS FOR THE TIME BEING.
&&
.PREV DISCUSSION... /ISSUED 336 PM CDT SUN JUN 8 2008/
DISCUSSION...
THUNDERSTORMS STARTING TO DEVELOP ALONG COLD FRONT ACROSS NORTHWEST
OKLAHOMA THIS AFTERNOON. SURFACE WIND GUSTS HAVE REMAINED BELOW 40
MPH AND THEREFORE HAVE CANCELED THE WIND ADVISORY FOR THE
REMAINDER OF THIS AFTERNOON.
MAIN CONCERN REMAINS FLASH FLOODING POTENTIAL FOR LATE TONIGHT
INTO MONDAY. COLD FRONT WILL CONTINUE TO PUSH SLOWLY SOUTHEAST
OVERNIGHT...MOVING INTO PORTIONS OF NORTHEAST OKLAHOMA AND SHOULD
BE NEAR TULSA BY 12Z. ATMOSPHERE WILL REMAIN MODERATELY UNSTABLE
OVERNIGHT ALONG AND SOUTH OF BOUNDARY AND WITH INCREASING DEEP
LAYER SHEAR COULD HAVE A FEW SEVERE STORMS AFTER MIDNIGHT.
THUNDERSTORM COMPLEX WILL CONTINUE TO SLOWLY SHIFT SOUTH AND EAST
DURING THE DAY MONDAY...HOWEVER COULD SEE THUNDERSTORMS CONTINUE
TO TRAIN OVER THE SAME AREAS ACROSS PORTIONS OF NORTHEAST OKLAHOMA
WITH A SIGNIFICANT FLOODING THREAT. WIDESPREAD 2 TO 3 INCHES IS
EXPECTED WITH LOCALLY 5 INCHES POSSIBLE IN AREAS. LOOKING AT THE
LATEST 18Z NAM...THESE TOTALS MAY NEED TO BE INCREASED WHEN
PRECIPITATION FORECAST BECOMES MORE CERTAIN. PRECIPITATION
EXPECTED TO FINALLY SHIFT EAST OF THE AREA MONDAY EVENING WITH A
DRY FORECAST THROUGH MUCH OF THE WORK WEEK. AGAIN STAYED FAIRLY
CLOSE TO THE 12Z ECMWF DURING THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 73 60 86 / 70 90 20 10
FSM 74 82 63 86 / 10 90 60 10
MLC 74 78 63 86 / 20 90 50 10
BVO 65 75 55 85 / 90 90 20 10
FYV 71 76 57 82 / 20 90 60 10
BYV 71 76 57 82 / 20 90 60 10
MKO 73 74 60 85 / 30 90 40 10
MIO 67 74 56 84 / 70 90 30 10
F10 72 72 60 85 / 30 90 40 10
HHW 75 84 66 87 / 10 70 60 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 1 AM MONDAY TO 7 PM MONDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ067.
AR...NONE.
&&
SHORT TERM...17Hazardous weather outlook, Jun 8, 8:14 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 814 PM CDT SUN JUN 8 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 802 PM CDT SUN JUN 8 2008 ...FLASH FLOOD WATCH LATE TONIGHT AND MONDAY FOR NORTHEAST OKLAHOMA... ...SEVERE THUNDERSTORM WATCH UNTIL 2 AM FOR PARTS OF NORTHEAST OKLAHOMA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHWEST OF INTERSTATE 44. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE THIS EVENING. AREA AT GREATEST RISK...NORTHWEST OF INTERSTATE 44. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...LATE THIS EVENING. AREA AT GREATEST RISK...NORTHWEST OF INTERSTATE 44. DISCUSSION... THUNDERSTORMS FORMED ALONG A SLOW MOVING COLD FRONT FROM NORTHEAST KANSAS TO NORTHWEST OKLAHOMA LATE THIS AFTERNOON AND EARLY THIS EVENING. THESE THUNDERSTORMS WERE PROGRESSING EAST TOWARD NORTHEAST OKLAHOMA. THERE WILL BE A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS PRIMARILY ALONG AND TO THE NORTHWEST OF INTERSTATE 44 THIS EVENING AND DURING THE EARLY MORNING HOURS. THE THUNDERSTORM EVENT WILL GRADUALLY SHIFT FROM A SEVERE WEATHER RISK TO FLASH FLOODING POTENTIAL AS THE NIGHT PROGRESSES. HEAVY RAIN IS EXPECTED ACROSS NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL ...HEAVY RAIN POTENTIAL. TUESDAY...DENSE FOG POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS WILL BE ONGOING MONDAY MORNING WITH HEAVY RAIN BEING THE MAIN RISK. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS AREAS SOUTHEAST OF INTERSTATE 44 DURING THE DAY MONDAY. HEAVY RAIN AGAIN WILL BE A BIGGER RISK. RAINFALL TOTALS FROM TONIGHT INTO MONDAY WILL LIKELY BE 2 TO 3 INCHES ACROSS NORTHEAST OKLAHOMA. A FEW PLACES MAY SEE 5 INCHES OF RAIN. THE THUNDERSTORMS WILL LIKELY SHIFT TO THE SOUTH AND EAST OF OUR AREA MONDAY EVENING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 8, 8:52 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT SUN JUN 8 2008
OKZ056-057-090245-
CRAIG OK-NOWATA OK-
852 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG AND NORTHERN NOWATA
AT 852 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 22 MILES NORTHWEST OF LENAPAH TO 17 MILES WEST OF
LENAPAH TO 29 MILES WEST OF DELAWARE...MOVING EAST AT 33 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...DELAWARE...
LENAPAH...CENTRALIA...HOLLOW AND CENTRAILIA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3699 9521 3675 9529 3677 9582 3695 9580
3695 9579 3700 9579
TIME...MOT...LOC 0152Z 267DEG 28KT 3709 9587 3690 9591
3683 9615Special weather statement, Jun 8, 9:34 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT SUN JUN 8 2008
OKZ055>058-090330-
CRAIG OK-NOWATA OK-OTTAWA OK-WASHINGTON OK-
934 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...WESTERN OTTAWA...NOWATA AND WASHINGTON
AT 934 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES EAST OF WANN TO 5 MILES SOUTH OF WANN TO
2 MILES SOUTHWEST OF BARTLESVILLE...MOVING EAST AT 38 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...NOWATA...
DELAWARE...LENAPAH...WANN...BARTLESVILLE...DEWEY...COPAN...
NARCISSA...CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...
CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3699 9488 3671 9490 3666 9522 3665 9601
3670 9601 3697 9592
TIME...MOT...LOC 0234Z 270DEG 33KT 3695 9567 3685 9576
3672 9598The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 73 min |
| Jun 8, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 27 min |
| Jun 8, 8:52 PM CDT | Special Weather Statement | TSA | Nowata | 53 min |
| Jun 8, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Jun 8, 9:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Jun 8, 9:34 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Washington | 56 min |
| Jun 8, 10:28 PM CDT | Special Weather Statement | TSA | Craig, Mayes, Ottawa, Rogers | 62 min |
| Jun 8, 10:56 PM CDT | Special Weather Statement | TSA | Cherokee, Creek, Delaware, Mayes, Ottawa, Tulsa and 1 more | 64 min |
| Jun 8, 11:53 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Wagoner | 67 min |
| Jun 9, 12:01 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 59 min |
| Jun 9, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Jun 9, 12:51 AM CDT | Special Weather Statement | TSA | Adair, Muskogee, Sequoyah | 54 min |
| Jun 9, 1:41 AM CDT | River Flood Warning | TSA | Ottawa | 8 days |
| Jun 9, 2:43 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 12 hr |
| Jun 9, 2:48 AM CDT | River Flood Warning | TSA | Osage | 30 hr |
| Jun 9, 2:58 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 32 min |
| Jun 9, 3:30 AM CDT | Flash Flood Warning | TSA | Washington | 12 hr |
| Jun 9, 3:36 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 39 min |
| Jun 9, 4:10 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Jun 9, 4:18 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 12 hr |
| Jun 9, 4:25 AM CDT | Flash Flood Warning | TSA | Nowata | 12 hr |
| Jun 9, 4:35 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Jun 9, 4:59 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 46 min |
| Jun 9, 5:08 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Rogers, Tulsa, Wagoner | 52 min |
| Jun 9, 5:18 AM CDT | Flash Flood Warning | TSA | Craig, Mayes | 12 hr |
| Jun 9, 5:38 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 52 min |
| Jun 9, 6:26 AM CDT | Special Weather Statement | TSA | Adair, Haskell, Sequoyah | 49 min |
| Jun 9, 7:27 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore, Pittsburg | 48 min |
| Jun 9, 8:15 AM CDT | River Flood Warning | TSA | Pawnee | 12 hr |
| Jun 9, 8:32 AM CDT | River Flood Warning | TSA | Creek | 21 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Washington | 24 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Washington | 71 hr |
| Jun 9, 8:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 5 days |
| Jun 9, 8:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 53 hr |
| Jun 9, 8:45 AM CDT | River Flood Warning | TSA | Tulsa | 65 hr |
| Jun 9, 8:49 AM CDT | River Flood Warning | TSA | Nowata | 47 hr |
| Jun 9, 9:24 AM CDT | River Flood Warning | TSA | Ottawa | 17 hr |
| Jun 9, 9:27 AM CDT | River Flood Warning | TSA | Adair | 11 hr |
| Jun 9, 9:27 AM CDT | River Flood Warning | TSA | Cherokee | 11 hr |
| Jun 9, 2:22 PM CDT | Areal Flood Warning | TSA | Craig, Mayes, Nowata, Osage, Pawnee, Rogers and 3 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.